Density of rational points on a quadric bundle in ℙ3×ℙ3

T.D. Browning, R. Heath Brown, Unknown (2018) 1–60.

Preprint | Published | English
Author
;
Abstract
An asymptotic formula is established for the number of rational points of bounded anticanonical height which lie on a certain Zariski dense subset of the biprojective hypersurface x1y21+⋯+x4y24=0 in ℙ3×ℙ3. This confirms the modified Manin conjecture for this variety, in which the removal of a thin set of rational points is allowed.
Publishing Year
Date Published
2018-05-27
Journal Title
Unknown
Acknowledgement
EPSRC grant EP/P026710/1
Page
1 - 60
IST-REx-ID

Cite this

Browning TD, Heath Brown R. Density of rational points on a quadric bundle in ℙ3×ℙ3. Unknown. 2018:1-60.
Browning, T. D., & Heath Brown, R. (2018). Density of rational points on a quadric bundle in ℙ3×ℙ3. Unknown. Unknown.
Browning, Timothy D, and Roger Heath Brown. “Density of Rational Points on a Quadric Bundle in ℙ3×ℙ3.” Unknown. Unknown, 2018.
T. D. Browning and R. Heath Brown, “Density of rational points on a quadric bundle in ℙ3×ℙ3,” Unknown. Unknown, pp. 1–60, 2018.
Browning TD, Heath Brown R. 2018. Density of rational points on a quadric bundle in ℙ3×ℙ3. Unknown., 1–60.
Browning, Timothy D., and Roger Heath Brown. “Density of Rational Points on a Quadric Bundle in ℙ3×ℙ3.” Unknown, Unknown, 2018, pp. 1–60.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar